# SDR UALA2013030701380

- Difficulty date: March 7, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 76,573 hours, 8,998 cycles
- Engine: Pwa PW4056
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Bottle
- Part number: 89151114
- Condition: Low Pressure
- Location: Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PAX OXYGEN PRESSURE LOW ON EICAS - 1590 PSI.  REPLACED PAX OXYGEN BOTTLE AND INDICATED 1710 PSI.  LEAK CHECKED OK.
